Corrigendum to "A Schneider type theorem for Hopf algebroids" [J. Algebra 318 (1) (2007) 225-269] (DOI:10.1016/j.algebra.2007.05.017)

A. Ardizzoni, G. Böhm, C. Menini

Research output: Contribution to journalComment/debate

1 Citation (Scopus)

Abstract

In our paper we heavily used the result that two constituent bialgebroids in a Hopf algebroid possess isomorphic comodule categories. This statement was based on [T. Brzeziński, A note on coring extensions, Ann. Univ. Ferrara Sez. VII Sci. Mat. LI (2005) 15-27. A corrected version is available at http://arxiv.org/abs/math/0410020v3, Theorem 2.6], whose proof turned out to contain an unjustified step. Here we prove the main results in our paper without using [T. Brzeziński, A note on coring extensions, Ann. Univ. Ferrara Sez. VII Sci. Mat. LI (2005) 15-27. A corrected version is available at http://arxiv.org/abs/math/0410020v3, Theorem 2.6] and the derived isomorphism of comodule categories.

Original languageEnglish
Pages (from-to)1786-1796
Number of pages11
JournalJournal of Algebra
Volume321
Issue number6
DOIs
Publication statusPublished - Mar 15 2009

    Fingerprint

Keywords

  • Galois extensions
  • Hopf algebroids
  • Relative injective comodule algebras
  • Relative separable functors

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this